Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Bloated stomach, red rash on leg. Done all tests. How to come out of this?

Dear sir, I am 27 yrs old. Working with one of the telecome sales company in india, I usually keep travelling, I have been facing the issue of digestion problem since last 2 years, have consult many haemotologist , who asked me to have number of test which ultimatley end up nothing. I had endoscopy ,hyplori test, sonography , blood test, thyroid test, sugar and etc. But dr said there seem to be nothing.later One of my local dr. Advised me for ttg test and that seem to be positive, I have a symtomps of allergy, he said there seem to be some allergy problem. He asked me to identify it, but am unable to do it. All the time after food I feel like bloating stomach and also I had red skin rash on my leg. Pks advise how do I come out of this. M really fed up of living like this.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Firoz,
Thanks for writing your query.

It will be helpful if you mention the consistency of your stools.

Bloating in the stomach after meals is common if you are eating fast or talking while eating. This results in swallowing more air along with food resulting in burping. Also avoid gas producing foods like peas, legumes, etc.

I would suggest that you should do de-worming with Albendazole 400 mg at night.
Also take antihistaminic like cetrizine 10 mg once a day. This will help in reducing the skin rash.
Antacid like Omeprazole 20 mg along with Domperidone 10 mg will be beneficial in reducing your symptoms.

Avoid spicy and oily foods.

I hope this is helpful to you.
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor